# SDR DALA1035099853

- Difficulty date: November 14, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND LT CUSP WEB HAS 4 EA REPAIRS WITHIN 6 INCHES OF EACH OTHER BETWEEN STA 693 AND 712, OUT OF LIMITS IAW DELTA TOPPS MAN 30-10-70 PAR 6B. REMOVED CUSP WEB IAW SRM 51-30-1, 51-30-2, 51-30-5. FAB AND INSTALLED NEW IAW SRM 51-10-4, DWG 991051 & IAW 51-30-5. FABRICATED RING DOUBLERS AND INSTALLED IAW SRM 51-10-4, 51-30-5 AND DWG SG09530019.
